# SDR SWAA2021021544979

- Difficulty date: January 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Scratched
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON INNER PANE SIDEWALL PANEL 241 YAW (1EA) AND 241 YEW (2EA) AT PASSENGER CABIN (3 EA) / PERFORMED PERMANENT REPAIR ON STRINGER 25R BTW BS500L TO BS540 IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIG 206 MATERIAL USED ON STRINGER SECTION (-7) 7075-T6 0.040' CHANNEL (-2) 7075-T6 0.045' ANGLES (-3) 7075-T6 0.045' AND PERFORMED EVALUATE ALLOWABLE DAMAGE DUE TO CRACK AND FOUND OUT OF ALLOWABLE DAMAGE LIMITS IAW B737-700 SRM 53-00-03- 1A-1 PO MATERIAL 2015-506435
